On Isoperimetric Inequalities for the Cauchy-Robin Heat Operator

A. Kassymov, M. Sadybekov, D. Suragan

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we prove that the first s-number of the Cauchy-Robin heat operator is minimized in a circular cylinder among all Euclidean cylindric Lipschitz domains of a given measure and the second s-number is minimized in the disjoint union of two identical circular cylinders among all cylindric Lipschitz domains of the same measure.

Original languageEnglish
Pages (from-to)114-118
Number of pages5
JournalMathematical Modelling of Natural Phenomena
Volume12
Issue number3
DOIs
Publication statusPublished - Jan 1 2017
Externally publishedYes

    Fingerprint

Keywords

  • Heat operator
  • Isoperimetric inequality
  • S-number

ASJC Scopus subject areas

  • Modelling and Simulation

Cite this